# SDR SWAA980842

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORRODED SIDEWALL TO BULKHEAD SUPPORT ANGLE AT BS 500D, RBL 25, WL 158.  REMOVED AND REPLACED PER BOEING SRM.
